# SDR SWAA2015120246631

- Difficulty date: November 19, 2015
- Submitted: December 2, 2015
- Operation: Air carrier
- Aircraft: N687SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23388
- Aircraft time: 87,093 hours, 67,497 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 65C27393
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL CRACKED, BETWEEN BS 500 - 520, STRINGER 25R.  R & R INTERCOSTAL IAW SRM & DWG.
